# SDR DALA2019060603407

- Difficulty date: June 5, 2019
- Submitted: June 6, 2019
- Operation: Air carrier
- Aircraft: N967DL
- Make and model: Doug MD-88
- Aircraft serial: 53116
- Aircraft time: 72,589 hours, 54,480 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK OF 0.343" WAS FOUND ON RH HORIZONTAL STABILIZER UPPER REAR SPAR AT AFT BARREL NUT HOLE. HORIZONTAL STABILIZER P/N: 55-0130-501 S/N: UNK7Q1JRB WAS REMOVED PER MD88 AMM 55-10-00 AND A SERVICEABLE HORIZONTAL STABILIZER P/N: 55-0130-501 S/N: 53423 MUST BE INSTALLED WITH AMDS 5510-4135. STABILIZER, ASS OFF 88-5510-9-0001 00967 ON 88-5510-9-0001 53423. (LP1108084)
